Ming-Jun Lai
Ming-Jun Lai
Professor of Mathematics, University of Georgia
No verified email - Homepage
Title
Cited by
Cited by
Year
Sparsest solutions of underdetermined linear systems via ℓq-minimization for 0< q⩽ 1
S Foucart, MJ Lai
Applied and Computational Harmonic Analysis 26 (3), 395-407, 2009
7662009
Spline functions on triangulations
MJ Lai, LL Schumaker
Cambridge University Press, 2007
5962007
Parallel Multi-Block ADMM with o(1 / k) Convergence
W Deng, MJ Lai, Z Peng, W Yin
Journal of Scientific Computing 71 (2), 712-736, 2017
3282017
Improved Iteratively Reweighted Least Squares for Unconstrained Smoothed Minimization
MJ Lai, Y Xu, W Yin
SIAM Journal on Numerical Analysis 51 (2), 927-957, 2013
3262013
An Unconstrained Minimization with for Sparse Solution of Underdetermined Linear Systems
MJ Lai, J Wang
SIAM Journal on Optimization 21 (1), 82-101, 2011
1862011
On the approximation power of bivariate splines
MJ Lai, LL Schumaker
Advances in Computational Mathematics 9 (3), 251-279, 1998
1511998
Orthogonal rank-one matrix pursuit for low rank matrix completion
Z Wang, MJ Lai, Z Lu, W Fan, H Davulcu, J Ye
SIAM Journal on Scientific Computing 37 (1), A488-A514, 2015
129*2015
Initial boundary value problem for two-dimensional viscous Boussinesq equations
MJ Lai, R Pan, K Zhao
Archive for rational mechanics and analysis 199 (3), 739-760, 2011
1132011
Augmented and Nuclear-Norm Models with a Globally Linearly Convergent Algorithm
MJ Lai, W Yin
SIAM Journal on Imaging Sciences 6 (2), 1059-1091, 2013
922013
The multivariate spline method for scattered data fitting and numerical solutions of partial differential equations
G Awanou, MJ Lai, P Wenston
Wavelets and splines: Athens, 24-74, 2005
882005
Scattered data interpolation and approximation using bivariate C1 piecewise cubic polynomials
MJ Lai
Computer Aided Geometric Design 13 (1), 81-88, 1996
831996
Examples of bivariate nonseparable compactly supported orthonormal continuous wavelets
W He, MJ Lai
IEEE transactions on image processing 9 (5), 949-953, 2000
792000
Construction of bivariate compactly supported biorthogonal box spline wavelets with arbitrarily high regularities
W He, MJ Lai
Applied and Computational Harmonic Analysis 6 (1), 53-74, 1999
781999
Construction of multivariate compactly supported tight wavelet frames
MJ Lai, J Stöckler
Applied and Computational Harmonic Analysis 21 (3), 324-348, 2006
752006
Macro-elements and stable local bases for splines on Clough-Tocher triangulations
MJ Lai, LL Schumaker
Numerische Mathematik 88 (1), 105-119, 2001
702001
Vandermonde determinant and Lagrange interpolation in Rs
K Charles, L Hang-Chin
Nonlinear and Convex Analysis: Proceedings in Honor of Ky Fan 107, 23, 1987
701987
Bivariate splines for spatial functional regression models
S Guillas, MJ Lai
Journal of Nonparametric Statistics 22 (4), 477-497, 2010
682010
Multivariate vertex splines and finite elements
CK Chui, MJ Lai
Journal of approximation theory 60 (3), 245-343, 1990
631990
Filling polygonal holes using C1 cubic triangular spline patches
CK Chui, MJ Lai
Computer Aided Geometric Design 17 (4), 297-307, 2000
622000
Sharp sufficient conditions for stable recovery of block sparse signals by block orthogonal matching pursuit
J Wen, Z Zhou, Z Liu, MJ Lai, X Tang
Applied and Computational Harmonic Analysis 47 (3), 948-974, 2019
612019
The system can't perform the operation now. Try again later.
Articles 1–20